Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 2, NWS Kansas City, MO

October 12, 201629 counties in Missouri; 6 counties in Kansas

NWS Kansas City, MO issued this frost advisory at Oct 12, 2016, 3:42 AM CDT for 29 counties in Missouri; 6 counties in Kansas. It took effect at Oct 13, 2016, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2016, 3:42 AM CDT (08:42 UTC)
In effect from
Oct 13, 2016, 1:00 AM CDT
Expired
Oct 13, 2016, 10:00 AM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
All 35 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

562 
WWUS73 KEAX 120842
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
342 AM CDT WED OCT 12 2016

MOZ001-002-011-122100-
/O.NEW.KEAX.FZ.W.0007.161013T0600Z-161013T1500Z/
ATCHISON MO-NODAWAY-HOLT-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX...
MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG
342 AM CDT WED OCT 12 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM
CDT THURSDAY. 

* TEMPERATURE...WIDESPREAD TEMPERATURES RANGING FROM AT OR JUST BELOW
  FREEZING TO THE MID 30S ARE LIKELY ACROSS THE AREA. FREEZING
  TEMPERATURES ARE EXPECTED ACROSS NORTHWEST MISSOURI FOR A TWO TO
  THREE HOUR PERIOD EARLY THURSDAY MORNING.

* IMPACTS...THIS EVENT WILL LIKELY MARK THE FIRST FREEZE OF THE
  SEASON FOR NORTHWEST MISSOURI. TONIGHT WILL MARK THE END OF THE
  GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE VEGETATION WILL
  ALSO NEED TO BE PROTECTED FOR THE OVERNIGHT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043-
044-122100-
/O.NEW.KEAX.FR.Y.0002.161013T0600Z-161013T1500Z/
ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH-
GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-
LAFAYETTE-SALINE-CASS-JOHNSON MO-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND...
FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS...
OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA...
GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY...
PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY...
GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA...
MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...
PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...
CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...
GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...
CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...
CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG
342 AM CDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM
CDT THURSDAY. 

* TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 30S FOR
  A FEW HOURS EARLY THURSDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED AS
  TEMPERATURES COOL TO THE COLDEST OF THE SEASON THUS FAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
441 
WWUS73 KEAX 122046
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT WED OCT 12 2016

MOZ001-002-011-131215-
/O.CON.KEAX.FZ.W.0007.161013T0600Z-161013T1500Z/
ATCHISON MO-NODAWAY-HOLT-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX...
MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG
346 PM CDT WED OCT 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* TEMPERATURE...WIDESPREAD TEMPERATURES RANGING FROM AT OR JUST 
  BELOW FREEZING TO THE MID 30S ARE LIKELY ACROSS THE AREA. 
  FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTHWEST MISSOURI 
  FOR A TWO TO THREE HOUR PERIOD EARLY THURSDAY MORNING. 

* IMPACTS...THIS EVENT WILL LIKELY MARK THE FIRST FREEZE OF THE 
  SEASON FOR NORTHWEST MISSOURI. TONIGHT WILL MARK THE END OF 
  THE GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE 
  VEGETATION WILL ALSO NEED TO BE PROTECTED FOR THE OVERNIGHT 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043-
044-131215-
/O.CON.KEAX.FR.Y.0002.161013T0600Z-161013T1500Z/
ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH-
GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-
LAFAYETTE-SALINE-CASS-JOHNSON MO-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND...
FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS...
OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA...
GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY...
PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY...
GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA...
MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...
PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...
CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...
GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...
CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...
CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG
346 PM CDT WED OCT 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

* TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 
  30S FOR A FEW HOURS EARLY THURSDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED AS
  TEMPERATURES COOL TO THE COLDEST OF THE SEASON THUS FAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
303 
WWUS73 KEAX 130748
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
248 AM CDT THU OCT 13 2016

MOZ001-002-011-131500-
/O.CON.KEAX.FZ.W.0007.000000T0000Z-161013T1500Z/
ATCHISON MO-NODAWAY-HOLT-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX...
MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG
248 AM CDT THU OCT 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...WIDESPREAD TEMPERATURES IN THE UPPER 20S TO LOW 30S
  ARE EXPECTED THIS MORNING. 

* IMPACTS...THIS EVENT WILL MARK THE FIRST FREEZE OF THE SEASON FOR
  NORTHWEST MISSOURI. TEMPERATURES THIS MORNING WILL MARK THE END OF
  THE GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE VEGETATION
  WILL NEED TO BE PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043-
044-131500-
/O.CON.KEAX.FR.Y.0002.000000T0000Z-161013T1500Z/
ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH-
GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-
LAFAYETTE-SALINE-CASS-JOHNSON MO-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND...
FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS...
OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA...
GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY...
PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY...
GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA...
MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...
PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...
CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...
GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...
CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...
CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG
248 AM CDT THU OCT 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 30S FOR
  A FEW HOURS THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
306 
WWUS73 KEAX 131501
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 AM CDT THU OCT 13 2016

MOZ001-002-011-131615-
/O.EXP.KEAX.FZ.W.0007.000000T0000Z-161013T1500Z/
ATCHISON MO-NODAWAY-HOLT-
INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX...
MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG
1001 AM CDT THU OCT 13 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS ALL LOCATIONS. 

$$

KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043-
044-131615-
/O.EXP.KEAX.FR.Y.0002.000000T0000Z-161013T1500Z/
ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH-
GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS-
GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-
LAFAYETTE-SALINE-CASS-JOHNSON MO-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND...
FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS...
OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA...
GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY...
PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY...
GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA...
MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...
PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...
CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...
GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...
CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...
CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG
1001 AM CDT THU OCT 13 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE 40S, ELIMINATING FROST ACROSS THE
AREA. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 11, 11:53 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 11, 11:53 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1153 PM CDT Tue Oct 11 2016

.Discussion...
Issued at 322 PM CDT TUE OCT 11 2016

Relatively quiet afternoon with pleasant, above normal temperatures
in place with readings warming well into the 70s. Initial focus will
come tonight as an upper trough and associated cold front approach
the forecast area. Initial convection is expected to develop ahead
of the cold front, at or just after midnight, east of the KS/MO
border. This initial storm activity may be briefly strong thanks to
deep layer shear of 30 kts and MUCAPE around 1000 J/kg, with the
strongest cells capable of small hail. Storm organization should
decrease by early morning, with more widespread convection evolving
further west, closer to the frontal boundary. The best chance for
precipitation will be along the cold front and post-frontal regime
during much of the daylight hours on Wednesday. Total precipitation
amounts will average one-quarter inch, before rain ends west to east
during the afternoon hours.

Temperatures will quickly become the story as much cooler air
filters in behind the front Wednesday, with near steady or falling
temperatures expected during the day. By Wednesday night into
Thursday morning, strong surface high pressure will settle into the
area, with clear skies and light winds. This will provide an
excellent environment for good radiational cooling with lows falling
into the 30s. Areas generally north of I-70 will have frost
potential, with a few counties in northwest Missouri flirting with
freezing temperatures.

After one more cool day on Thursday, temperatures gradually rebound
back into the upper 70s to lower 80s for the weekend. A weak upper
wave and returning moisture as the high slides may provide a slight
chance of precipitation south of Interstate 70 Thursday night into
Friday. Better chances are expected Saturday afternoon into Saturday
night as a stronger wave and cold front spark scattered
thunderstorms across the area. Shear and instability may support a
few stronger storms during the late afternoon and evening.

&&

.Aviation...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1154 PM CDT TUE OCT 11 2016

A cold front is moving through the area at a little quicker rate than
previously expected. So it will be through the terminals within an
hour or two of issuance. Rain with embedded thunderstorms looks
likely behind the front. Low MVFR ceilings will move into the area
an hour or two sunrise and persist through the morning hours.
Ceilings should then lift by the afternoon and become VFR. Winds will
increase from the north at 10 to 15 kts and gusts of 20 to 25 kts
through the day and then diminish close to sunset.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Blair
Aviation...CDB
Hazardous weather outlook, Oct 11, 4:31 AM CDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 AM CDT TUE OCT 11 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-120945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
431 AM CDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REGION TONIGHT. SOME
 STORMS MAY CONTAIN SMALL HAIL ACROSS WESTERN MISSOURI AND EASTERN
 KANSAS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 ISOLATED STORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY AS A COLD FRONT
 MOVES THROUGH THE AREA. SMALL HAIL AGAIN WILL BE POSSIBLE WITH THIS
 ACTIVITY.

 COLD HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE REGION THURSDAY
 MORNING. EARLY MORNING LOWS IN THE LOW TO MID 30S WILL LIKELY BRING
 THE FIRST FROST OF THE SEASON TO AREAS ALONG AND NORTH OF INTERSTATE
 70. ACTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:42 AM CDTFreeze WarningEAXAtchison, Holt, Nodaway30 hr
Oct 12, 5:37 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte23 min

Nearby

Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.